# SDR USAASB99279

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102048
- Condition: Failed
- Location: E/E Bay
- Part time: 40,413 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PHL - FLT 435 - EN ROUTE FROM BTV TO PHL, AT FL260, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CREW VERIFIED CABIN ALTITUDE READING AT 10,000 FT.  CREW COMPLIED WITH ABNORMAL PROCEDURES AND ACCOMPLISHED A STEEP DESCENT TO FL120.  NO OXYGEN MASKS WERE DEPLOYED.  A/C DID NOT REGAIN NORMAL PRESSURIZATION WHEN LEVEL AT FL120 UNTIL CAPTAIN SWITCH TO STANDBY PRESSURIZATION MODE.  CAPTAIN ELECTED TO CONTINUE ONTO PHL AND ELECTED TO FLY AT THE LOWER ALTITUDE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER PER MM 21-31-00.  OPS TEST GOOD.  (M)
